# SDR UALA2011051602398

- Difficulty date: May 13, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 56,938 hours, 21,395 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT ROW 11 EMERGENCY LIGHT ASSY IS BROKEN.  REPLACED EMERGENCY LIGHT ASSY IAW AMM, OP CHECK GOOD IAW AMM ON NR V0325.
